# SDR DL73E952264

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6573783519
- Condition: Cracked
- Location: Lt Horiz Stab Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, THE LEFT HORIZONTAL STABILIZER LEADING EDGE PANEL WAS FOUND CRACKED.  REPAIRED PER SRM 55-10-3.
